# SDR DALA2016030701694

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Bs 186
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL OF INTERNAL STRUCTURE BETWEEN BEAMS NR 4 TO NR 5 AND BS 186 AT FWD ENTRY DOOR. INSTERCOSTAL OF INTERNAL STRUCTURE BETWEEN BEAM NR 4 TORN 5 WAS REMOVED DUE TO CRACK, AND NEW INSTERCOSTAL WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
